Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Strictly ergodic models for dynamical systems


Author: Benjamin Weiss
Journal: Bull. Amer. Math. Soc. 13 (1985), 143-146
MSC (1980): Primary 28D05; Secondary 54H20
DOI: https://doi.org/10.1090/S0273-0979-1985-15399-6
MathSciNet review: 799798
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Ching Chou, Elementary amenable groups, Illinois J. Math. 24 (1980), no. 3, 396–407. MR 573475
  • Manfred Denker and Ernst Eberlein, Ergodic flows are strictly ergodic, Advances in Math. 13 (1974), 437–473. MR 0352403, https://doi.org/10.1016/0001-8708(74)90075-9
  • Konrad Jacobs, Lipschitz functions and the prevalence of strict ergodicity for continuous-time flows, Contributions to Ergodic Theory and Probability (Proc. Conf., Ohio State Univ., Columbus, Ohio, 1970) Springer, Berlin, 1970, pp. 87–124. MR 0274709
  • Robert I. Jewett, The prevalence of uniquely ergodic systems, J. Math. Mech. 19 (1969/1970), 717–729. MR 0252604
  • Wolfgang Krieger, On unique ergodicity, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971) Univ. California Press, Berkeley, Calif., 1972, pp. 327–346. MR 0393402

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 28D05, 54H20

Retrieve articles in all journals with MSC (1980): 28D05, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15399-6